# SDR DALA2018091705638

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 5,019 hours, 1,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE LIGHT MISSING COVER. INSTALLED NEW LENS COVER FOR AISLE EMERGENCY LIGHT L01515. ALL EMERGENCY CABIN LIGHTS TEST GOOD.
